Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/118319
Название: | Direct estimation of SIR model parameters through second-order finite differences |
Авторы: | Medvedeva, M. Simos, T. E. Tsitouras, C. Katsikis, V. |
Дата публикации: | 2021 |
Издатель: | John Wiley and Sons Ltd |
Библиографическое описание: | Direct estimation of SIR model parameters through second-order finite differences / M. Medvedeva, T. E. Simos, C. Tsitouras et al. // Mathematical Methods in the Applied Sciences. — 2021. — Vol. 44. — Iss. 5. — P. 3819-3826. |
Аннотация: | SIR model is widely used for modeling the infectious diseases. This is a system of ordinary differential equations (ODEs). The numbers of susceptible, infectious, or immunized individuals are the compartments in these equations and change in time. Two parameters are the factor of differentiating these models. Here, we are not interested in solving the ODEs describing a certain SIR model. Given the observed data, we try to estimate the parameters that determine the model. For this, we propose a least squares approach using second-order centered differences for replacing the derivatives appeared in the ODEs. Then we arrive at a simple linear system that can be solved explicitly and furnish the approximations of the parameters. Numerical results over various artificial data verify the simplicity and accuracy of the new method. © 2020 John Wiley & Sons, Ltd. |
Ключевые слова: | COVID-19 FINITE DIFFERENCES LEAST SQUARES SIR EPIDEMIC MODEL LINEAR SYSTEMS NUMERICAL METHODS ARTIFICIAL DATA INFECTIOUS DISEASE LEAST-SQUARES APPROACH NUMERICAL RESULTS OBSERVED DATA SECOND ORDERS SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS TWO PARAMETER ORDINARY DIFFERENTIAL EQUATIONS |
URI: | http://elar.urfu.ru/handle/10995/118319 |
Условия доступа: | info:eu-repo/semantics/openAccess |
Идентификатор SCOPUS: | 85096699171 |
Идентификатор WOS: | 000588701600001 |
Идентификатор PURE: | 21041742 |
ISSN: | 1704214 |
DOI: | 10.1002/mma.6985 |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85096699171.pdf | 831,54 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.